# SDR AU001098

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Condition: Failed
- Location: Engine
- Part time: 80 cycles
- Component: Engine, Cont
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMP DRIVE GEAR FAILED.  (X)
